Academic Journals Database
Disseminating quality controlled scientific knowledge

Transfusion-Associated Graft versus Host Disease in A Previously Healthy Individual Who Received Transfusion from A First Degree Relative

ADD TO MY LIST
 
Author(s): Şua Sümer | Onur Ural | Nazlım Aktuğ-Demir | Canan Uçar-Albayrak

Journal: Klimik Journal
ISSN 1301-143X

Volume: 23;
Issue: 01;
Start page: 31;
Date: 2010;
Original page

Keywords: Transfusion-associated graft versus host disease | transfusion

ABSTRACT
A previously healthy 56-year-old man who had received a unit of blood transfusion from his first degree relative after gastrointestinal system bleeding, was admitted to our clinic with complaints of rash, fever, jaundice and nausea two weeks after transfusion. The patient was diagnosed as having transfusion-associated graft versus host disease and methylprednisolone and cyclosporin therapy was given. The patient failed to respond to therapy and died.